U.S. doctors online nowAsk doctors free
PA
A 45-year-old female asked:

i was on a tri phasic bc pill, now im on a monophasic, first week on the monophasic, still experiencing headaches and insomnia, will it improve?

1 doctor answer2 doctors weighed in
Dr. Heather Rupe
Obstetrics and Gynecology 20 years experience
Usually. : When you switch pills it is common to notice side effects for the first couple. Months. They should improve within 3 months. If not talk to your doctor about changing to different pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 27, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.